# SDR AT9900766

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING UPPER TRAILING EDGE PANEL INBOARD OF THE AILERON AT XRS 383 WAS DELAMINATED.  CUT OUT DELAMINATED HONEYCOMB CORE, BONDED NEW CORE, DOUBLERS AND SKIN.  REINSTALLED TRAILING EDGE PANEL IAW DC9 SRM 51-30-1, 51-30-2, TIMCO EO 99-1309 REV DATED 10/12/99.
